# SDR QXEA2017061300417

- Difficulty date: May 23, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85329540001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD CHANNEL AT STRINGER 23L HAS EVIDENCE OF CORROSION.  REMOVED FWD PAX DOOR THRESHOLD CHANNEL IAW SRM 51-42-05-02-01. INSTALLED NEW FWD PAX DOOR THRESHOLD CHANNEL IAW SRM 51-42-05-02-01.
